zbMATH — the first resource for mathematics

Finite groups whose minimal subgroups are normal. (English) Zbl 0202.02303

20Dxx Abstract finite groups
PDF BibTeX Cite
Full Text: DOI EuDML
[1] Blackburn, N.: Finite groups in which the nonnormal subgroups have nontrivial intersection. J. Algebra3, 30-37 (1966). · Zbl 0141.02401
[2] Huppert, B.: Endliche Gruppen I. Berlin-Heidelberg-New York: Springer 1967. · Zbl 0217.07201
[3] Alperin, J. L.: Centralizers of abelian normal subgroups ofp-groups. J. Algebra1, 110-113 (1964). · Zbl 0119.02901
[4] Feit, W., Thompson, J. G.: Solvability of groups of odd order. Pacific J. Math.13, 775-1029 (1963). · Zbl 0124.26402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.